# SDR J5XA20130723001

- Difficulty date: June 28, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N535CD
- Make and model: Raythn 390
- Aircraft serial: RB96
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3903814020020
- Part serial: GO077
- Condition: Faulty
- Location: Te Flaps
- Part time: 1,863 hours, 1,460 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL TO RETRACT. FOUND ACTUATOR FAULTY.
